MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. CARESITE®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. CARESITE®; SET, ADMINISTRATION, INTRA
Catalog Number 354220
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Multiple unsuccessful attempts were made to obtain a sample.Without the actual device, a thorough investigation could not be performed.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
Per medwatch report number: (b)(4).Event description: tubing was discovered to be leaking at the connection site between the blood warmer cartridge and the iv extension set.No harm to the patient.

Brand Name
CARESITE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key6861454
Report Number9614279-2017-00077
Device Sequence Number898621
Product Code FPA
UDI-Device Identifier04046964182358
UDI-Public04046964182358
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue Number354220
Device Lot Number0061550727
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2017
Initial Report FDA Received Date09/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1